this is my first post in the forum. I am a 65 years old man who was diagnosed with diabetes type II 25 years ago. Since then I am on medications for my diabetes. For the last 5 years I have been using Byetta 10 micro-gram twice a day along with Metformin 1000 mg twice a day, Glymberide 4 mg twice a day, and 45 units of Levimere long acting insulin at midnight. My HbA1c levels were 7-8 most of the time. Last week my diabetes doctor switched me to Trulicity1.5mg and I am supposed to start using it soon. But when I read the warnings about its side effects I felt very scared. I felt even more scared when I Googled the subject and read the scary comments by people who used Trulicity on the following link:
The comments on the article in the above link were all very negative and tell serious painful stories. Now, I am puzzled, what to do? Shall I go back to my doctor and tell him I am good with Byetta for the last 5 years and don’t want to take the risks associated with Trulicity or shall I switch as he prescribed to me. I have already the Trulicity injections (3 months supply) in my refrigerator now but scared to use them. I appreciate sharing your experience and advising me on this situation.